L. J. Billera and C. W. Lee, A proof of the sufficiency of McMullen's conditions for f-vectors of simplicial convex polytopes, Journal of Combinatorial Theory, Series A, vol.31, issue.3, pp.31237-255, 1981.
DOI : 10.1016/0097-3165(81)90058-3

A. Björner, Posets, Regular CW Complexes and Bruhat Order, European Journal of Combinatorics, vol.5, issue.1, pp.7-16, 1984.
DOI : 10.1016/S0195-6698(84)80012-8

J. Browder and S. Klee, A classification of the face numbers of Buchsbaum simplicial posets, Mathematische Zeitschrift, vol.71, issue.2???3, 2013.
DOI : 10.1007/s00209-014-1286-6

M. Ferri, C. Gagliardi, and L. Grasselli, A graph-theoretical representation of PL-manifolds ??? A survey on crystallizations, Aequationes Mathematicae, vol.20, issue.2, pp.121-141, 1986.
DOI : 10.1007/BF02188181

G. Katona, A Theorem of Finite Sets, Theory of graphs (Proc. Colloq., Tihany, pp.187-207, 1966.
DOI : 10.1007/978-0-8176-4842-8_27

S. Klee and I. Novik, Centrally symmetric manifolds with few vertices, Advances in Mathematics, vol.229, issue.1, pp.487-500, 2012.
DOI : 10.1016/j.aim.2011.07.024

F. Macaulay, Some Properties of Enumeration in the Theory of Modular Systems, Proceedings of the London Mathematical Society, vol.2, issue.1, pp.531-555, 1972.
DOI : 10.1112/plms/s2-26.1.531

M. Masuda, <mml:math altimg="si1.gif" display="inline" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd"><mml:mi>h</mml:mi></mml:math>-Vectors of Gorenstein* simplicial posets, Advances in Mathematics, vol.194, issue.2, pp.332-344, 2005.
DOI : 10.1016/j.aim.2004.06.009

S. Murai, Face vectors of simplicial cell decompositions of manifolds, Israel Journal of Mathematics, vol.71, issue.1, 2010.
DOI : 10.1007/s11856-012-0127-8

I. Novik and E. Swartz, Socles of Buchsbaum modules, complexes and posets, Advances in Mathematics, vol.222, issue.6, pp.2059-2084, 2009.
DOI : 10.1016/j.aim.2009.07.001

G. Reisner, Cohen-Macaulay quotients of polynomial rings, Advances in Mathematics, vol.21, issue.1, pp.30-49, 1976.
DOI : 10.1016/0001-8708(76)90114-6

P. Schenzel, On the number of faces of simplicial complexes and the purity of Frobenius, Mathematische Zeitschrift, vol.100, issue.1, pp.125-142, 1981.
DOI : 10.1007/BF01218376

R. P. Stanley, Cohen-Macaulay Complexes, Higher combinatorics (Proc. NATO Advanced Study Inst, pp.51-62, 1976.
DOI : 10.1007/978-94-010-1220-1_3

R. P. Stanley, The number of faces of a simplicial convex polytope, Advances in Mathematics, vol.35, issue.3, pp.236-238, 1980.
DOI : 10.1016/0001-8708(80)90050-X

R. P. Stanley, f-vectors and h-vectors of simplicial posets, Journal of Pure and Applied Algebra, vol.71, issue.2-3, pp.319-331, 1991.
DOI : 10.1016/0022-4049(91)90155-U

R. P. Stanley, Combinatorics and commutative algebra, Progress in Mathematics. Birkhäuser Boston Inc, vol.41, 1996.
DOI : 10.1007/978-1-4899-6752-7

E. Swartz, -CM, Independence, and Broken Circuit Complexes, SIAM Journal on Discrete Mathematics, vol.18, issue.3, pp.647-661, 2004.
DOI : 10.1137/S0895480102411358

URL : https://hal.archives-ouvertes.fr/in2p3-00491725